MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM06004013P
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use an in.Pact admrial during treatment of an 85% stenosed lesion in the patient¿s right proximal tibial/popliteal trunk.Slight calcification was reported.Ifu was followed and the device was prepped without issue.During inflation of the device at a pressure of 2 atms a small hole at the proximal end of the catheter shaft about an inch from the hub.This resulted in the balloon pressure continuing to drop during inflation.No hole in balloon or leak at the hub reported.The procedure was completed with this balloon.No patient injury reported.
 
Additional Manufacturer Narrative
Product analysis: the device was returned for evaluation.A visual and tactile inspection was performed on the device.The balloon was unfolded.During the purging procedure, the bubble flow under negative pressure did not stop and a leak was discovered.The rubber was removed from its original position.In order to verify the point of leak, an attempt was made to inflate the balloon and the leak was found on the distal part of the hub.The leak was found in the distal bonding, between the shaft and the glue collar.It was possible to inflate the balloon but the device did not hold the pressure.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7714681
Report Number9612164-2018-01843
Device Sequence Number16472799
Product Code ONU
UDI-Device Identifier00643169383258
UDI-Public00643169383258
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2019
Device Catalogue NumberADM06004013P
Device Lot Number0008491930
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer08/03/2018
08/08/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date08/29/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1